# SDR AALA202008109024

- Difficulty date: July 29, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N957NN
- Make and model: Boeing 737823
- Aircraft serial: 31202
- Aircraft time: 18,439 hours, 7,137 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 143A750214
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN ATTACH CLIP OF TRANSITION PANEL AT STA 500H AND STR 25R, MEASURING L=0.5 IN, W=0.02 IN, D=0.002 IN. REPLACED ATTACH CLIP WITH NEW IAW AARD 51-00-05.
